# SDR 2007UALA05265

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 73,197 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 47C EMERGENCY LIGHT COVER MISSING.  REPLACED COVER.
